MathSciNet Relay Station
MathSciNet bibliographic data
MR2111591 (2005h:92031) 92D50 (35K57 76Z10)
Topaz, Chad M.; Bertozzi, Andrea L. Swarming patterns in a two-dimensional kinematic model for biological groups. SIAM J. Appl. Math. 65 (2004), no. 1, 152–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement